RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2018, Volume 18, Number 1, Pages 18–22 (Mi dvmg361)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Laurent property of the Somos-4 sequences

V. A. Bykovskii

Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences

Abstract: A new proof for the Laurent property of Somos-4 sequences in a stronger form is proposed in the paper.

Key words: Somos sequence, elliptic functions, addition theorems.

Full text: PDF file (220 kB)
References: PDF file   HTML file

UDC: 517.52, 512.742.72
MSC: Primary 11B37; Secondary 33E05
Received: 25.04.2018

Citation: V. A. Bykovskii, “On the Laurent property of the Somos-4 sequences”, Dal'nevost. Mat. Zh., 18:1 (2018), 18–22

Citation in format AMSBIB
\Bibitem{Byk18}
\by V.~A.~Bykovskii
\paper On the Laurent property of the Somos-4 sequences
\jour Dal'nevost. Mat. Zh.
\yr 2018
\vol 18
\issue 1
\pages 18--22
\mathnet{http://mi.mathnet.ru/dvmg361}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg361
  • http://mi.mathnet.ru/eng/dvmg/v18/i1/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. D. Monina, “O strukture posledovatelnosti ratsionalnykh funktsii Somos-4”, Dalnevost. matem. zhurn., 18:2 (2018), 216–218  mathnet
  • Дальневосточный математический журнал
    Number of views:
    This page:73
    Full text:16
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019